# SDR DALA2024012200999

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 70,426 hours, 23,003 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Smoke
- Location: Air Distribution
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 PACKS ARE EMITTING STRONG SMELL SIMILART TO EXHAUST. ISOLATED R RECERS FAN AND SMELL DEMINISHED. ON FINAL DECENT SMELL RETURNED. ISOLATED L PACK & SMELL DEMINISHED AGAIN. CORRECTIVE ACTION: T/S R/R LH + RH RECIRC FILTERS PER B757 AMM 21-25. REMOVED AND REPLACED #2 ENGINE.
